Almost strictly sign regular matrices and Neville elimination with two-determinant pivoting
Resumen: In 2007 Cortés and Peña introduced a pivoting strategy for the Neville elimination of nonsingular sign regular matrices and called it two-determinant pivoting. Neville elimination has been very useful for obtaining theoretical and practical properties for totally positive (negative) matrices and other related types of matrices. A real matrix is said to be almost strictly sign regular if all its nontrivial minors of the same order have the same strict sign. In this paper, some nice properties related with the application of Neville elimination with two-determinant pivoting strategy to almost strictly sign regular matrices are presented.
Idioma: Inglés
DOI: 10.1016/j.amc.2016.05.042
Año: 2016
Publicado en: APPLIED MATHEMATICS AND COMPUTATION 289 (2016), 426-434
ISSN: 0096-3003

Factor impacto JCR: 1.738 (2016)
Categ. JCR: MATHEMATICS, APPLIED rank: 35 / 255 = 0.137 (2016) - Q1 - T1
Factor impacto SCIMAGO: 0.943 - Computational Mathematics (Q1) - Applied Mathematics (Q2)

Financiación: info:eu-repo/grantAgreement/ES/MICINN/MTM2015-65433
Financiación: info:eu-repo/grantAgreement/ES/MICINN/MTM2015-68805-REDT
Financiación: info:eu-repo/grantAgreement/ES/MINECO/TEC2012-38142-C04-04
Tipo y forma: Article (PrePrint)
Área (Departamento): Área Matemática Aplicada (Dpto. Matemática Aplicada)
Exportado de SIDERAL (2020-02-21-13:27:18)

Este artículo se encuentra en las siguientes colecciones:
articulos



 Notice créée le 2017-06-28, modifiée le 2020-02-21


Preprint:
 PDF
Évaluer ce document:

Rate this document:
1
2
3
 
(Pas encore évalué)